# SDR HNAA2025111100735

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 46,468 hours, 43,892 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: C1431236
- Part serial: 40493265
- Condition: Abnormal
- Location: Zone 200
- Part time: 39,198 hours, 35,622 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL/ODOR WITH APU & BOTH PACKS ON IN COCKPIT.   FACT  07NOV25  19:12  PHL   REMOVED LH DUAL VALVE IAW AMM 21-60-01 AND ASSOCIATED CLAMPS+ DUCTS. INSTALLED LH DUAL VALVE IAW AMM 21-60-01, OPS CHECK GOOD. RAN PACKS FOR AN HOUR WITH BOTH APU & ENGINES. NO SMELL IN COCKPIT. AC OK FOR SERVICE AT THIS TIME.
